# SDR SWAA2019021829694

- Difficulty date: February 17, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 22,061 hours, 9,645 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 256A3904
- Condition: Faulty
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, FLAPS LOCKED OUT AT 9 UNITS WITH 15 FLAPS SELECTED.  R&R LT NR 1 SKEW SENSOR PER AMM.
